CaltechAUTHORS
  A Caltech Library Service

On continuity and smoothness of group actions

Chernoff, P. and Marsden, J. (1970) On continuity and smoothness of group actions. Bulletin of the American Mathematical Society, 76 (5). pp. 1044-1049. ISSN 0273-0979. http://resolver.caltech.edu/CaltechAUTHORS:20100730-075247650

[img] PDF - Published Version
See Usage Policy.

415Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100730-075247650

Abstract

N/A


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9904-1970-12552-6DOIUNSPECIFIED
http://www.ams.org/journals/bull/1970-76-05/S0002-9904-1970-12552-6/home.htmlPublisherUNSPECIFIED
Additional Information:© 1970, AMS. Communicated by Armand Borel, February 20, 1970.
Subject Keywords:Separate and joint continuity, manifold, nonlinear one parameter group, semigroup, diffeomorphism groups, Stone's theorem
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet review 0265510
Classification Code:MSC: Primary 2240, 4750, 4780; Secondary 4638
Record Number:CaltechAUTHORS:20100730-075247650
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100730-075247650
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19220
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:30 Jul 2010 16:56
Last Modified:26 Dec 2012 12:16

Repository Staff Only: item control page